# SDR CALA2021091701590

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 81,843 hours, 11,546 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2101510
- Condition: Corroded
- Location: Bs 1417 S37-38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - BULK CARGO BELOW FLOOR STA 1417 S37L - S38L SHEAR TIE FOUND CORROSION. RER N/R L/P 9131332 AND ORIGINATED BY EMP V896810 BULK CARGO BELOW FLOOR STA 1417 S3TL-38L SHEAR TIE REPLACED AS P ER SRM 51-10-02 AND FASTENER INSTALLED AS PER SRM51-40-02, DWG 1 46T1216 ATTACH MAINTENNACE WORK SHEET FORM 44.0008 ITEM 1 TO 9 A CCOMPLISHED. ADD EMP:V896816 RII BY HX243551. APPROVED ADD EMP:V906449
